# SDR ABXA050155

- Difficulty date: June 12, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 62,152 hours, 73,864 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101575
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR CRACK INDICATION IN RADIUS OF OUTER, ADJACENT TO TOP MOST STOP.  REPAIRED DOOR IAW DC-9 SRM 52-03, 51-30-7, 51-30-1, 51-20-0 AND 51-30-5.
